# SDR UALA2010110804143

- Difficulty date: November 7, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 71,717 hours, 20,704 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

COCKPIT EXCEEDING LOUD EVEN W-RT RECIRCULATION FAN OFF. COMMUNICATION DIFFICULT. PERFORMED SVC TIP PER MM. FOUND FLOW RATE TO BE 458 CFM AND VELOCITY TO BE 5250 FPM. PER SVC TIP THIS INDICATES A BLOCKAGE.  ALSO WALKED THRU CABIN WITH PACKS OPERATING AND FOUND AFT OF ROW 16 FLOW RATE AND NOISE DECREASED. ALL ACP WITH RT RECIRC FAN ON. 3 SHIFT SLOT REQUESTED TO CLEAN DUCTS AT SMB. CLEANED DUCTS. 1DB DIFFERENCE WITH RH RECIRCULATION FAN ON. WITHIN LIMITS PER MM.
